Top answers from doctors based on your search:
Disclaimer

125 mg zoloft

A 17-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Must restart meds: My firm and immediate recommendation is that you go back on your medication so that you don't have any type of withdrawal symptoms at all. Hallucinati ... Read More
Dr. Ann Rawlings
20 years experience General Practice
DON'T STOP MEDS!: Never stop drugs "cold turkey, " and never decrease or stop drugs without consulting with your health care practitioner. (unless it is an emergency.) ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 31-year-old female asked:
Dr. Kristine Gerwell
40 years experience Clinical Psychology
Sleep matters: Lack of sleep can be both a roger for depression and a symptom. Try to get back in your sleep schedule avoiding caffeine and having regular exercise ... Read More
1
1 thank
Dr. Hatem Nour
27 years experience Psychiatry
Not really : Sleep problem can be due to many reasons, one of which could be the depression itself. Keep an eye on your mood, and u may consider something for slee ... Read More
2
2 thanks
Dr. Nancy Hayes-gary
27 years experience Clinical Psychology
Yes, it's possible: Sleep deprivation can bring all of our resources down and exacerbate depression. That said, it would be a good idea to speak with your doctor to se ... Read More
1
1 thank
A 56-year-old female asked:
Dr. James Okamoto
28 years experience Family Medicine
Ask your doctor: 12.5 mg of Zoloft (sertraline) is a really small dose already, so I'm guessing that maybe your doctor wanted to start you on a low dose and gradually ... Read More
Dr. Chirag Patel
Specializes in Neurology
See your physician: See the physician that prescribed the Zoloft (sertraline) to you in order to determine why you would like to taper off of it as well as the safest way ... Read More
A member asked:
Dr. Ron Jones
Dr. Ron Jones answered
44 years experience Family Medicine
Fortunate: Fortunately, you took double dose of the right drug. The 250mg of Zoloft (sertraline) is very unlikely to cause you any problems, but the Lamictal co ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Brian Clear
A Verified Doctor answered
A US doctor answered Learn more
Potentially: Methadone and sertraline both have some potential to increase risk for an abnormal heartbeat. This risk is proportional to the dose (lower doses = lo ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Edward Kuhnley
44 years experience Child Psychiatry
Unlikely but if you: experience symptoms of excessive serotonin including nausea, vomiting, diarrhea, agitation, confusion, restlessness, dilated pupils, headache, changes ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Jack Mutnick
16 years experience Allergy and Immunology
Med Interactions: There is no specific contraindication and i would assume your doctor who prescribed is aware of your other medications. If you are still worried, plea ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Eric Kelts
24 years experience Neurology
Probably OK: Kay, you are probably fine. Since you are already on a relatively low dose of Zoloft, (sertraline) doubling the dose by accident is unlikely to cause ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Paul Pancner
17 years experience Clinical Psychology
Talk to your doctor: First, it is not a good idea to flush meds down the toilet due to filtration and sanitation concerns. It is best to have your physician's office, phar ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Maybe.: Sertraline is a reasonable drug to consider. It has more than a fair chance of working for you.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month